Advertisement

Rendiconti del Circolo Matematico di Palermo

, Volume 34, Issue 3, pp 448–459 | Cite as

Una proprietà di massimo dei poligoni affinemente regolari

  • Marco Longinetti
Article

Abstract

We consider an affinely invariant functional on the classP m of the plane convex polygons, withm sides,m>4. We give, for allm, a geometrical property of the maximizing polygons. Form=5, 6 the maximum is attained if and only if the polygons are affinely regular. The maximum inP 2n is a bound of another functional which arises in reconstructing plane convex bodies from the length of its chords alongn directions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliografia

  1. [1]
    Eggleston H. G.,Convexity, Cambridge Univ. Press, Cambridge 1958.MATHGoogle Scholar
  2. [2]
    Fisher J. C., Ruoff D., Shilleto J.Polygons and Polynomials, The Geometric vein Editor Davis C., Grunbaum B., Sherk F. A., Springer-Verlag, New York (1981), 321–333.Google Scholar
  3. [3]
    Gardner R. J., McMullen P.,On Hammer's X-ray problem. J. London Math. Soc. (2)21 (1980), 171–175.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Gardner R. J.,Symmetrals and X-rays of planar convex bodies, Archiv der Math.41 (1983), 183–189.MATHCrossRefGoogle Scholar
  5. [5]
    Giering O.,Bestimmung von Eibereichen und Eikörpern durch Steiner-Symmetri-sierungen, Sber. Bayer. Akad. Wiss München, Math. Nat. Kl. (1962), 225–253.Google Scholar
  6. [6]
    Hammer P. C.,Problem 2 Proceedings of Symposia in Pure Mathematics, Volume VII: Convexity, (American Mathematical Society, 1963).Google Scholar
  7. [7]
    Longinetti M.,An Isoperimetic Inequality for Connex Polygons and Connex Sets with the same Symmetrals, Geom. Dedicata (in corso di pubblicazione).Google Scholar
  8. [8]
    Volcic A.,Well-posedness of the Cardner-McMullen reconstruction problem. Proceedings of the conference on measure theory-Oberwolfach 1983, Springer Lecture Notes in Mathematics.Google Scholar
  9. [9]
    Volcic A.,Ghost convex bodies, in corso di pubblicazione su Boll. Un. Mat. Ital.Google Scholar

Copyright information

© Springer 1985

Authors and Affiliations

  • Marco Longinetti
    • 1
  1. 1.Istituto Analisi Globale e ApplicazioneFirenze

Personalised recommendations